| Texto completo | |
| Autor(es): |
Gasull, Armengol
;
Rondon, Gabriel
;
da Silva, Paulo Ricardo
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS; v. 23, n. 3, p. 30-pg., 2024-01-01. |
| Resumo | |
In this paper, we are concerned with determining lower bounds of the number of limit cycles for piecewise polynomial holomorphic systems with a straight line of discontinuity. We approach this problem with different points of view. Initially, we study the number of zeros of the first- and second order averaging functions. We also use the Lyapunov quantities to produce limit cycles appearing from a monodromic equilibrium point via a degenerated Andronov--Hopf type bifurcation, adding at the very end the sliding effects. Finally, we use the Poincare'\--Miranda theorem for obtaining an explicit piecewise linear holomorphic system with 3 limit cycles, a result that improves the known examples in the literature that had a single limit cycle. (AU) | |
| Processo FAPESP: | 20/06708-9 - Sistemas Holomorfos por Partes e Regularização de campos de Filippov no entorno de singularidades degeneradas e de policiclos tangenciais regulares |
| Beneficiário: | Gabriel Alexis Rondón Vielma |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |
| Processo FAPESP: | 22/12123-9 - Sistemas holomorfos por partes y regularización de sistemas de Filippov |
| Beneficiário: | Gabriel Alexis Rondón Vielma |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado |
| Processo FAPESP: | 23/02959-5 - Sistemas Não Suaves e Perturbações Singulares |
| Beneficiário: | Paulo Ricardo da Silva |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II |
| Beneficiário: | Claudio Aguinaldo Buzzi |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |